# SDR AALA200801139

- Difficulty date: April 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHTS AT FORWARD AND AFT SEAT 9D INOPERATIVE.  REPLACED CONNECTOR FOR EMERGENCY LIGHTS AT FORWARD AND AFT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
